Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Low appetite, feeling of fullness of stomach - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
User :   hello doctor
Doctor :   hi
Doctor :   how can i help you
User :   I have a question doctor
User :   my stomach feels always full even when I dont eat
Doctor :   since how long u have this problem
User :   about 5 months
Doctor :   Please provide these details: Age, Gender, Location, Occupation, Marital status, Height and Weight.
User :   22,Male,Single, 5'9,155,
Doctor :   ok
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing?
User :   is it because I eat too fast or maybe
User :   no i dont smoke
User :   no drugs nothing
Doctor :   ok
Doctor :   Please mention about the Sleep, Urine,Stools and Appetite, any specific problems with them.
User :   no doctor
Doctor :   Do you have Allergies / Diabetes / Thyroid problem / High Blood pressure/Heart disease/ Asthma/use medicines for any illness.
User :   no doctor nothing like taht
Doctor :   Have you taken/taking any medicines or had any consultation with a Doctor?
User :   not yet

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor